Discussions that mention zonegran

Epilepsy board


:confused: Hi - I have had epilepsy since I was 14 and now am 30. I have been on Depakote -for 14 yrs. and was taken off due to my development of Pancreatitas. Since then (2005) - I have been on Zonegran, Topamax, and now finally Lamictal (300 mg's per day along with Klonopin 1.0 per day) My question is that ever since I was taken off the Depakote, any time I eat for the first time of the day or have waited a while to eat and then eat like a full meal (which is smaller than most meals for "NORMAL" people) as soon as I am done, my heart starts racing and I can't for the life of me figure out why. I don't have an anxiety issue - it is just a lovely side affect with all those new seizure meds out there. After I eat, I fight having to take a Xanex and just wait like 30 min. and it calms down. I just want to know why this is happening!! Can anyone shed some light on the matter. I would really appreciate it.